Advertisement

Mathematische Annalen

, Volume 287, Issue 1, pp 531–538 | Cite as

On the spectrum ofC b 1 (E)

  • Jesús A. Jaramillo
  • José G. Llavona
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aron, R.M., Gómez, J., Llavona, J.G.: Homomorphisms between algebras of differentiable functions in infinite dimensions. Mich. Math. J.35 (1988)Google Scholar
  2. 2.
    Enflö, P.: Banach spaces which can be given an equivalent uniformly convex norm. Isr. J. Math.13, 281–288 (1972)Google Scholar
  3. 3.
    Goodmann, V.: Quasi-differentiable functions on Banach spaces. Proc. Am. Math. Soc.30, 367–370 (1971)Google Scholar
  4. 4.
    Guichardet, A.: Leçons sur certaines algèbres topologiques. London: Gordon and Breach 1967Google Scholar
  5. 5.
    James, R.C.: Superreflexive Banach spaces. Can. J. Math.24, 896–704 (1972)Google Scholar
  6. 6.
    John, K., Torunczyk, H., Zizler, V.: Uniformly smooth partitions of unity on superreflexive Banach spaces. Stud. Math. T.70, 129–137 (1981)Google Scholar
  7. 7.
    Lasry, J.M.-Lions, P.L.: A remark on regularization in Hilbert spaces. Isr. J. Math.55 (1986)Google Scholar
  8. 8.
    Llavona, J.G.: Approximation of continuously differentiable functions. Mathematics Studies Notas de Matemática, No. 130. Amsterdam: North-Holland 1986Google Scholar
  9. 9.
    Michael, E.A.: Locally multiplicatively-convex topological algebras. Mem. Am. Math. Soc.11, (1952)Google Scholar
  10. 10.
    Mujica, J.: Complex analysis in Banach spaces. Mathematics Studies, Notas de Matemática, No. 120. Amsterdam: North-Holland 1986Google Scholar
  11. 11.
    Nachbin, L.: Elements of approximation theory. Princeton: Van Nostrand 1967Google Scholar
  12. 12.
    Nemirovskij, A.M., Semenov, S.M.: On polynomial approximation of functions on Hilbert space. Sb. USSSR21, 255–277 (1973)Google Scholar
  13. 13.
    Sundaresan, K.: Geometry and nonlinear analysis in Banach spaces. Pac. J. Math.102, 487–489 (1982)Google Scholar
  14. 14.
    Sundaresan, K., Swaminathan, S.: Geometry and nonlinear analysis in Banach spaces. (Lect. Notes Math., vol. 1131). Berlin Heidelberg New York: Springer 1985Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Jesús A. Jaramillo
    • 1
  • José G. Llavona
    • 1
  1. 1.Departamento de Análisis Matemático, Facultad de Ciencias MatemáticasUniversidad Complutense de MadridMadridSpain

Personalised recommendations